MAUDE Adverse Event Report: ZIMMER BIOMET, INC. 36MM VIT E LINER +0MM; PROSTHESIS, EXTREMITIES

ZIMMER BIOMET, INC. 36MM VIT E LINER +0MM; PROSTHESIS, EXTREMITIES
Catalog Number 00435003600
Medical Device Problem Codes Difficult to Insert (1316); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/07/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Device product code - phx.Concomitant medical products: item# 00434900813; lot# 62897960; item# 00435003600; lot# 64841052; item# 010000589; lot# 094720; item# 115310; lot# 929270; item# 115395; lot# 458290; item# 180552; lot# 263900; item# 180553; lot# 699760.Full establishment name - (b)(6).Report source: foreign - event occurred in (b)(6).Visual examination of the returned product identified heavy indentation around the anti-rotational slot on the device.No other damage was noted.Medical records were not provided.Review of the device history record identified no deviations or anomalies during manufacturing related to the reported event.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported that an initial procedure was performed approximately two and a half (2.5) months ago when the poly liner was unable to be assembled to the stem due to cosmetic burrs interfering.A second poly liner was used to complete the surgery.Patient did not experience any harm as a result of the event.Attempts have been made and no further information has been provided.

Brand Name
36MM VIT E LINER +0MM
Common Device Name
PROSTHESIS, EXTREMITIES
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key12532756
Report Number0001822565-2021-02759
Device Sequence Number19182999
Product Code PHX
UDI-Device Identifier00889024269392
UDI-Public(01)00889024269392(17)260208(10)64841052
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K133378
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/27/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/08/2026
Device Catalogue Number00435003600
Device Lot Number64841052
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/23/2021
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/23/2021
Initial Report FDA Received Date09/27/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
NI
Patient Sequence Number1